Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 1, Pages 89-94
http://dx.doi.org/10.1155/S1048953397000099

Integral inequalities of Gronwall type for piecewise continuous functions

1Medical University of Sofia, P.O. Box 45, Sofia 1504, Bulgaria
2Plovdiv University “Paissii Hilendarski”, Tsar Asen Str., 24, Plovdiv 4000, Bulgaria

Received 1 March 1995; Revised 1 March 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Drumi D. Bainov and Snezhana G. Hristova, “Integral inequalities of Gronwall type for piecewise continuous functions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 1, pp. 89-94, 1997. doi:10.1155/S1048953397000099